# SDR SWAA2022011254145

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H CAP STRIPS WITH CORROSION ; / [01] ORDERED NEW PARTS; [02] REMOVED DAMAGED AS PER B737-7 SRM 51-10-02-0G-0. CORROSION THROUGH MATERIAL FOUND OUT OF LIMITS; [03] FOR INSTALLATION REFERENCE TASK TTG8Q004ERCP; [04] RECEIVED NEW CAP STRIPS 7EA TO REPLACE PARTS CORRODED REF SRM 51-10-02-0G-0; [05] VERIFIED STEPS 1; 2; 3 & 4.
